Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some characterizations of the Freudenthal compactification of a semicompact space


Author: R. F. Dickman
Journal: Proc. Amer. Math. Soc. 19 (1968), 631-633
MSC: Primary 54.53
DOI: https://doi.org/10.1090/S0002-9939-1968-0225290-1
MathSciNet review: 0225290
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. F. Dickman, Jr., Unicoherence and related properties, Duke Math. J. 34 (1967), 343-352. MR 0212767 (35:3632)
  • [2] -, Minimum and maximum compactifications of arbitrary topological spaces, Trans. Amer. Math. Soc. (to appear).
  • [3] H. Freudenthal, Neuaufbau der Endentheorie, Ann. of Math. (2) 43 (1942), 261-279. MR 0006504 (3:315a)
  • [4] K. Morita, On bicompactifications of semibicompact spaces, Sci. Rep. Tokyo Bunrika Daigaku Sect. A 4 (1952), 222-229. MR 0052089 (14:571d)
  • [5] -, On images of an open interval under closed continuous mappings, Proc. Japan Acad. 32 (1959), 15-19. MR 0079750 (18:140d)
  • [6] J. R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc., Providence, R. I., 1964. MR 0170323 (30:561)
  • [7] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.53

Retrieve articles in all journals with MSC: 54.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225290-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society